Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 77, Number 261

All articles in this issue are freely accessible.

Analysis of a finite element PML approximation for the three dimensional time-harmonic Maxwell problem
James H. Bramble and Joseph E. Pasciak.
Math. Comp. 77 (2008), 1-10
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353940
On the existence of maximum principles in parabolic finite element equations
Vidar Thomée and Lars B. Wahlbin.
Math. Comp. 77 (2008), 11-19
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353941
Uniform error estimates in the finite element method for a singularly perturbed reaction-diffusion problem
Dmitriy Leykekhman.
Math. Comp. 77 (2008), 21-39
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353942
Robust a-posteriori estimator for advection-diffusion-reaction problems
Giancarlo Sangalli.
Math. Comp. 77 (2008), 41-70
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353943
Adaptive wavelet algorithms for elliptic PDE’s on product domains
Christoph Schwab and Rob Stevenson.
Math. Comp. 77 (2008), 71-92
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353944
Convergence of classes of high-order semi-Lagrangian schemes for the Vlasov–Poisson system
Nicolas Besse and Michel Mehrenberger.
Math. Comp. 77 (2008), 93-123
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353945
An interpolated stochastic algorithm for quasi-linear PDEs
François Delarue and Stéphane Menozzi.
Math. Comp. 77 (2008), 125-158
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353946
Evaluating the Evans function: Order reduction in numerical methods
Simon Malham and Jitse Niesen.
Math. Comp. 77 (2008), 159-179
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353947
Integration processes of ordinary differential equations based on Laguerre-Radau interpolations
Ben-Yu Guo, Zhong-Qing Wang, Hong-Jiong Tian and Li-Lian Wang.
Math. Comp. 77 (2008), 181-199
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353948
Inverse-type estimates on $hp$-finite element spaces and applications
Emmanuil H. Georgoulis.
Math. Comp. 77 (2008), 201-219
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353949
A counterexample concerning the $L_{2}$-projector onto linear spline spaces
Peter Oswald.
Math. Comp. 77 (2008), 221-226
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353950
The completion of locally refined simplicial partitions created by bisection
Rob Stevenson.
Math. Comp. 77 (2008), 227-241
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353951
Modified Taylor reproducing formulas and h-p clouds
Carlos Zuppa.
Math. Comp. 77 (2008), 243-264
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353952
An interpolation error estimate in $\mathcal{R}^{2}$ based on the anisotropic measures of higher order derivatives
Weiming Cao.
Math. Comp. 77 (2008), 265-286
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353953
$C^{1}$ spline wavelets on triangulations
Rong-Qing Jia and Song-Tao Liu.
Math. Comp. 77 (2008), 287-312
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353954
On pseudospectra of matrix polynomials and their boundaries
Lyonell Boulton, Peter Lancaster and Panayiotis Psarrakos.
Math. Comp. 77 (2008), 313-334
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353955
On Meinardus’ examples for the conjugate gradient method
Ren-Cang Li.
Math. Comp. 77 (2008), 335-352
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353956
The unitary completion and QR iterations for a class of structured matrices
D. A. Bini, Y. Eidelman, L. Gemignani and I. Gohberg.
Math. Comp. 77 (2008), 353-378
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353957
A regularized projection method for complementarity problems with non-Lipschitzian functions
Goetz Alefeld and Xiaojun Chen.
Math. Comp. 77 (2008), 379-395
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353958
Fast evaluation of quadrature formulae on the sphere
Jens Keiner and Daniel Potts.
Math. Comp. 77 (2008), 397-419
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353959
Statistical properties of generalized discrepancies
Christine Choirat and Raffaello Seri.
Math. Comp. 77 (2008), 421-446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353960
Correlated algebraic-geometric codes: Improved list decoding over bounded alphabets
Venkatesan Guruswami and Anindya C. Patthak.
Math. Comp. 77 (2008), 447-473
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2353961
Explicit values of multi-dimensional Kloosterman sums for prime powers, II
S. Gurak.
Math. Comp. 77 (2008), 475-493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353962
The Lucas-Pratt primality tree
Jonathan Bayless.
Math. Comp. 77 (2008), 495-502
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353963
Construction of hyperelliptic function fields of high three-rank
M. Bauer, M. J. Jacobson Jr., Y. Lee and R. Scheidler.
Math. Comp. 77 (2008), 503-530
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353964
Divisors in residue classes, constructively
Don Coppersmith, Nick Howgrave-Graham and S. V. Nagaraj.
Math. Comp. 77 (2008), 531-545
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353965
The evaluation of $𝜅_{3}$
J. M. Chick and G. H. Davies.
Math. Comp. 77 (2008), 547-550
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353966
Square form factorization
Jason E. Gower and Samuel S. Wagstaff Jr..
Math. Comp. 77 (2008), 551-588
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2353967
On Schönhage’s algorithm and subquadratic integer gcd computation
Niels Möller.
Math. Comp. 77 (2008), 589-607
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2353968

Reviews and Descriptions of Tables and Books

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Control perspectives on numerical algorithms and matrix problems, by Amit Bhaya and Eugenius Kaszkurewicz.
Reviewer: Paul Tseng
Math. Comp. 77 (2008), 609-610
Review information
Full-text PDF Free Access
American Mathematical Society